Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21485
Title: Approximate solutions and optimality conditions of vector variational inequalities in Banach spaces
Authors: Yang, XQ 
Zheng, XY
Keywords: Approximate solution
Optimality condition
Vector variational inequality
Issue Date: 2008
Publisher: Springer
Source: Journal of global optimization, 2008, v. 40, no. 1-3, p. 455-462 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we introduce and discuss the notion of ε-solutions of vector variational inequalities. Using convex analysis and nonsmooth analysis, we provide some sufficient conditions and necessary conditions for a point to be an ε-solution of vector variational inequalities.
URI: http://hdl.handle.net/10397/21485
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-007-9183-8
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
1
Citations as of Aug 12, 2017

Page view(s)

29
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.